# SDR FDEA201601070076

- Difficulty date: January 7, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 79,256 hours, 18,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: 26C175282
- Condition: Inoperative
- Location: Bottle Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CABIN DOOR, FWD PRESS TO TEST SLIDE BOTTLE LIGHT INOPERATIVE.  REPLACED THE LAMP IN THE L1 EVAC SLIDE REMOTE PRESSURE INDICATOR.  OPS CHECKED NORMAL IAW 25-61-04-5.
